advertisement
Question
Posted by: Kyla | 2011/06/30

Antibiotics affecting pill

I''ve started taking Purbac for my skin, will it affect my pill Yasmin and cancel it out?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Kyla

Unfortunately, the antibiotic can influence the metabolism of the oral contraceptive and you should therefore, use an alternative method contraception, like condoms.

Regards




Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement